# SDR SWAA083570

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 73,242 hours, 68,562 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482517
- Part serial: 6825
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB RT MLG UNSAFE LIGHT ILLUMINATED.  AFTER MOVING GEAR HANDLE TO OFF POSITION RT GEAR FELL OUT OF W/W.  CYCLED GEAR, GEAR RETRACTED NORMAL INDICATIONS.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
